Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Little pain in back just under shoulder, neck and upper back also hurt. On Panadol, Ibrothin. Any ideas ?

Hi i had a little bit of pain in my back just under my sholder yesterday about 10pm, when i went to try and sleep at 12 my neck and upper back and sholder started hirting badly, so much so i couldnt sleep and it hirt when i breath, at 5am i went to the doctors who gave me some panadol and ibrothin as said it should be a muscle thing as my back isnt saw when touched, today the pain has styed the same and everytime i move i can fell my heart pumping any ideas, thanks
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
MUSCLE PAIN TAKE TIME TO CUREIT MAY TAKE 2 -3 WEEK
YOU MAY NEED REST AND MUSCLE RELEXTANTS FOR 2-3 WEEK
WITH LOCAL APPLICATION OF MUSCLE RELEXTANT AND ANTI INFLAMATORY OINTMENT
HOT MASSAGE AND PHYSIOTHERAPY IS ALSO HELPFUL
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor